フォロー
Nurlan Ismailov
Nurlan Ismailov
Astana IT University
確認したメール アドレス: astanait.edu.kz
タイトル
引用先
引用先
The geometric classification of Leibniz algebras
N Ismailov, I Kaygorodov, Y Volkov
International Journal of Mathematics 29 (05), 1850035, 2018
512018
Degenerations of Leibniz and anticommutative algebras
N Ismailov, I Kaygorodov, Y Volkov
Canadian Mathematical Bulletin 62 (3), pp. 539-549, 2019
432019
The Algebraic and Geometric Classification of Nilpotent Assosymmetric Algebras.
N Ismailov, I Kaygorodov, F Mashurov
Algebras & Representation Theory 24 (1), 2021
322021
Free bicommutative algebras
AS Dzhumadil'daev, NA Ismailov, KM Tulenbaev
Serdica Mathematical Journal 37 (1), 25p-44p, 2011
272011
On the speciality of Tortkara algebras
AS Dzhumadil'Daev, NA Ismailov, FA Mashurov
Journal of Algebra 540, 1-19, 2019
20*2019
Polynomial identities in Novikov algebras
V Dotsenko, N Ismailov, U Umirbaev
Mathematische Zeitschrift 303 (3), 60, 2023
162023
Polynomial identities of bicommutative algebras, Lie and Jordan elements
AS Dzhumadil’daev, NA Ismailov
Communications in Algebra 46 (12), 5241-5251, 2018
162018
Sn-and GLn-module structures on free Novikov algebras
AS Dzhumadil'daev, NA Ismailov
Journal of Algebra 416, 287-313, 2014
162014
Defining Identities for mono and binary Zinbiel algebras
N Ismailov, F Mashurov, N Smadyarov
Journal of Algebra and its Applications 22 (08), 2350165, 2023
42023
Binary Leibniz Algebras
NA Ismailov, AS Dzhumadil’daev
Mathematical Notes 110 (3), 322-328, 2021
42021
Free bicommutative superalgebras
V Drensky, N Ismailov, M Mustafa, B Zhakhayev
Journal of Algebra 652, 158-187, 2024
32024
On algebras embeddable into bicommutative algebras
NA Ismailov, FA Mashurov, BK Sartayev
Communications in Algebra, https://doi.org/10.1080/00927872.2024.23, 2024
22024
The algebraic and geometric classification of nilpotent right alternative algebras
N Ismailov, I Kaygorodov, M Mustafa
Periodica Mathematica Hungarica 84 (1), 18-30, 2022
22022
On the commutator in Leibniz algebras
AS Dzhumadil'daev, NA Ismailov, BK Sartayev
International Journal of Algebra and Computation, 2022
22022
On a variety of right-symmetric algebras
N Ismailov, U Umirbaev
Journal of Algebra 658, 759-778, 2024
12024
Free commutative two-step-associative algebras
N ISMAILOV, I SHESTAKOV, Z ZHANG
Communications in Algebra, doi.org/10.1080/00927872.2024.23, 2024
12024
On the generalized Poisson and transposed Poisson algebras
A Dzhumadil'daev, N Ismailov, F Mashurov
arXiv preprint arXiv:2501.18410, 2025
2025
Lie commutators in a free diassociative algebra
AS Dzhumadil’daev, NA Ismailov, AT Orazgaliyev
Communications in Mathematics 28, 2020
2020
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–18